# SDR SWAA2019081435913

- Difficulty date: August 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,559 hours, 40,640 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148A2281
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD OIL CANNING AT BS. 1016, BETWEEN STR. 1L TO STR. 2L, FASTENERS INSTALLED WITH HEADS ON THE FORWARD SIDE.   REPAIRED BULKHEAD PER EA.
